MathSciNet Relay Station
MathSciNet bibliographic data
MR1649414 46E30 (42C15)
Berkson, Earl; Gillespie, T. A. Multipliers for weighted $L^p$-spaces, transference, and the $q$-variation of functions. Bull. Sci. Math. 122 (1998), no. 6, 427–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement